DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Fluocinonide (Fluocinonide Topical) - Medication Error - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Medication Error (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Fluocinonide (Fluocinonide Topical) where reactions include medication error. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Fluocinonide side effects in

Reported by a individual with unspecified qualification from United States on 2012-06-12

Patient:

Reactions: Medication Error, Wrong Drug Administered, Product Container Issue

Drug(s) suspected as cause:
Fluocinonide

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017